Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Noticed pulse and heart rate high. Had EKG. Suggested Anterior Infarct. Lost weight. Taking Adderal. Suggestions?

User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 1979
Answered : 958 Questions
Question
My pulse or heart rate has been very high for around two months. 103, 109, 113, 105 etc. My doctor conducted an EKG and explained he was referring me to a Cardiologist for next Monday. He did tell me that the report said I have had an Anterior Infarct. I have been so stressed trying to sell Real Estate and working at a junkie retail shop at night to make ends XXXXXXX I HATE that store and working there. I also have lost 25 lbs. taking Adderall and cutting food intake. My doctor said they will probably take the Adderall away, but I don't feel wired like cocaine or speed I only take 20 ml. twice a day that makes me not hungry, not wired! I did my will last week because I have a very real and hunch I am not going to live a long life I have always felt this way. Can I have another heart attack now? Right now my pulse is 102. My chest feels super tight at night, right now. Can't seem to get a deep breath.
Posted Thu, 25 Jul 2013 in Lung and Chest disorders
 
 
Answered by Dr. Shashi Dangwal 2 hours later
Hello XXXXXXX

Thanks for posting your query on XXXXXXX

All your medical problems seem to be because of Adderall that you are taking.
It is known to cause fast heart beat as well as irregular heart beat. It may also cause other critical heart disease.

Your doctor says that you have already had an anterior infarct. Yes you can have another heart attack and risk is high since you are taking Adderall.

You must consult a cardiologist and go for a complete check which should include a complete work up for any heart disease.

You must stop taking Adderall as soon as possible to avoid further complications.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor